# SDR YENA2021091700596

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frms 85 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DISCOVERED ON SHEAR CLIP (2EA) FR85-86 STR27-28R; (REF TOMX NR 00479L) R & R SHEAR CLIPS (2EA) AT FR85-86 STR27-28R IAW SRM 51-41-01,51-41-02, AND 51-43-03.
